Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Should I be concerned about the red tint in my snot?

I ve had cold symptoms for the past two weeks and it started to clear up but lately, my ears have been popping, I ve had pressure in my head, and my nose has been draining on the right side. I noticed today that the drainage has a red tint to it and my jaw is now becoming sore. I ve had my wisdom teeth removed so I know it s not from that. I m mostly concerned about the red tint in my snot. Any ideas or suggestions?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms suggest that you may have developed sinusitis with early otitis media due to the phlegm ,resulting from your cold,going in sinuses and eustachian tube (the tube between throat and ears) .
Take steam inhalation three times a day
Take hot liquids
Avoid cold drinks
Use nasal decongestant for 4 to 5 days
Take some anti allergic medicine in night.
Normally these measures should make you alright in a weeks time however,if your symptoms worsen or you start getting fever then you may need a course of antibiotics prescribed by your doctor.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor